internet and reading all sorts of horror stories about the side effects of it, like a woman who went bald and the risk of tumours and rashes, what do you think?
Sometimes the internet does us no favors! Everyone responds differently to medicines and you will not know how it will affect you until you try. All medicines have side-effects but not everyone experiences them.
You should discuss with your the doctor the risk of not having treatment versus what it could do for you and its potential side-effects.
- Imuran Information for Consumers
- Imuran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imuran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2010 • 1 answer
Posted 18 Oct 2011 • 2 answers
Posted 24 Oct 2011 • 1 answer
Posted 2 Feb 2012 • 4 answers
Posted 15 Aug 2015 • 0 answers